Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weakly compact homomorphisms from group algebras

Author: B. E. Johnson
Journal: Proc. Amer. Math. Soc. 119 (1993), 1249-1258
MSC: Primary 43A22; Secondary 22D05, 46H05
MathSciNet review: 1158001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally compact group $ G$ has the weakly compact homomorphism property if every weakly compact homomorphism from the group algebra $ {L^1}(G)$ into another Banach algebra $ \mathfrak{B}$ has finite-dimensional range. It has been shown that compact and abelian groups have this property. We extend this to a large class of groups including all solvable groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22D05, 46H05

Retrieve articles in all journals with MSC: 43A22, 22D05, 46H05

Additional Information

PII: S 0002-9939(1993)1158001-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia